# SDR AU010383

- Difficulty date: April 24, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER 32L LOCATED AT STN 1085 CRACKED. CRACK LENGTH 114.3MM(4.5IN).
